| Model Number |
VTICM512.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.(b)(4).
Event or Problem Description
A facility representative indicated that following an implantable collamer lens (icl) implantation, the lens was removed at a later date.No cause for the explantation was reported.If any additional information is received, a supplemental medwatch report will be submitted.